#1  
Old 02-08-2019, 10:14 PM
revzen's Avatar
revzen revzen is offline
Guide
 
Join Date: Sep 2010
Location: England
Posts: 284
revzen will become famous soon enoughrevzen will become famous soon enough
Send a message via Skype™ to revzen
Default Cellulitus and more!!!

Last year I had two encounters with cellulitus and after taking the course of anti-biotics I required IV antibiotics on both occasions. Both legs were affected with the right leg being the worst affected. However both legs(shins and back of leg - both lower)have developed strange symptoms! I am now suffering with painful shins and what I can only describe as like someone tightening my skin really tight!!!



I have not discussed this with my doctor but would appreciate any suggestions/input.
__________________
Priests and politicians are the Mafia of the Soul - Osho.

In the middle of the word belief there is a lie - John Trudell.
Reply With Quote